# SDR SIMA20210412001

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 4,354 hours, 2,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 PASSENGER DOOR VERY DIFFICULT TO OPEN FROM OUTSIDE OF AIRCRAFT-C/A-PERFORMED FIM TASK 52-11-00. LUBED FWD PAX DOOR ROLLERS. DOOR OPERATES WITHIN LIMITS. AIRCRAFT OK FOR SERVICE
